MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION HDS LONG OPERATIVE LEG SPAR; APPARATUS, TRACTION, NON-POWERED

BAXTER HEALTHCARE CORPORATION HDS LONG OPERATIVE LEG SPAR; APPARATUS, TRACTION, NON-POWERED
Model Number AR-6529-05L
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hip distractor system is designed to position, support and/or distract the patient¿s hip, posterior lower torso and foot for hip surgery.These devices are intended to be used by healthcare professionals within the operating room setting.The baxter technician found the hds long operative leg spar was not locking vertically.It was determined that internal rod pins had fallen out of place and the handle collar had worn threads.Baxter technician reset internal connection between rod and lower assembly and replaced the handle collar.Based on this information, no further actions are required at this time.Although there was no reported injury with this event, if the report of hds long operative leg spar collapsing were to recur, it could potentially cause serious injury or death.Therefore, baxter is reporting this event.
 
Event or Problem Description
Baxter received a report stating that hds long operative leg spar was not holding the weight.No harm or significant impact to the surgical procedure was reported.

Brand Name
HDS LONG OPERATIVE LEG SPAR
Common Device Name
APPARATUS, TRACTION, NON-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ALLEN MEDICAL SYSTEMS, INC.
100 discovery way
acton MA 01720
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23671875
Report Number3010216206-2025-00030
Device Sequence Number15891216
Product Code HST
UDI-Device Identifier00615521004736
UDI-Public(01)00615521004736
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR-6529-05L
Device Catalogue NumberAR-6529-05L
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date11/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown